Asymptotic behavior of the number of solutions for non-Archimedean Diophantine approximations

Volume 125 / 2006

Hitoshi Nakada, Rie Natsui Acta Arithmetica 125 (2006), 203-214 MSC: 11J61, 11J83, 11K60. DOI: 10.4064/aa125-3-1

Authors

  • Hitoshi NakadaDepartment of Mathematics
    Keio University
    3-14-1 Hiyoshi, Kohoku-ku
    Yokohama 223-8522, Japan
    e-mail
  • Rie NatsuiDepartment of Mathematics
    Keio University
    3-14-1 Hiyoshi, Kohoku-ku
    Yokohama 223-8522, Japan
    and
    Department of Mathematics
    Nihon University
    Sakurajosui, Setagaya-ku
    Tokyo 156-8500, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image